Il'in, Arlen Mikhailovich

Statistics Math-Net.Ru
Total publications: 66
Scientific articles: 53

Number of views:
This page:4291
Abstract pages:24875
Full texts:8595
Member of the Russian Academy of Sciences
Doctor of physico-mathematical sciences (1988)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 8.01.1932
List of publications on Google Scholar
List of publications on ZentralBlatt
Full list of publications:

Publications in Math-Net.Ru
1. A. M. Il'in, S. V. Repjevskij, “On the Solvability of a Boundary-Value Problem for an Elliptic Equation”, Mat. Zametki, 92:2 (2012),  216–224  mathnet  mathscinet  zmath  elib; Math. Notes, 92:2 (2012), 197–204  isi  elib  scopus
2. D. O. Degtyarev, A. M. Il'in, “The asymptotics of a solution of a parabolic equation as time increases without bound”, Mat. Sb., 203:11 (2012),  61–82  mathnet  mathscinet  zmath  elib; Sb. Math., 203:11 (2012), 1589–1610  isi  scopus
3. A. M. Il'in, E. F. Lelikova, “On asymptotic approximations of solutions of an equation with a small parameter”, Algebra i Analiz, 22:6 (2010),  109–126  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:6 (2011), 927–939  isi  scopus
4. A. M. Il'in, Yu. A. Leonychev, O. Yu. Khachay, “The asymptotic behaviour of the solution to a system of differential equations with a small parameter and singular initial point”, Mat. Sb., 201:1 (2010),  81–102  mathnet  mathscinet  zmath  elib; Sb. Math., 201:1 (2010), 79–101  isi  elib  scopus
5. A. M. Il'in, A. A. Ershov, “Asymptotics of two-dimensional integrals depending singularly on a small parameter”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:3 (2009),  116–126  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S131–S142  isi  scopus
6. A. M. Il'in, B. I. Suleimanov, “Asymptotic behaviour of a special solution of Abel's equation relating to a cusp catastrophe. II. Large values of the parameter $t$”, Mat. Sb., 198:9 (2007),  81–106  mathnet  mathscinet  zmath  elib; Sb. Math., 198:9 (2007), 1299–1324  isi  elib  scopus
7. A. M. Il'in, B. I. Suleimanov, “Asymptotic behaviour of a special solution of Abel's equation relating to a cusp catastrophe”, Mat. Sb., 197:1 (2006),  55–70  mathnet  mathscinet  zmath  elib; Sb. Math., 197:1 (2006), 53–67  isi  elib  scopus
8. A. M. Il'in, S. F. Dolbeeva, “Asymptotics of the solution to a differential equation with a small parameter in the case of two limit solutions”, Trudy Inst. Mat. i Mekh. UrO RAN, 12:1 (2006),  98–108  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S105–S116  scopus
9. A. M. Il'in, M. A. Melentsov, “The asymptotics of solutions of systems of differential equations with a small parameter for large times”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:1 (2005),  97–110  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S107–S122
10. A. M. Il'in, B. I. Suleimanov, “Birth of step-like contrast structures connected with a cusp catastrophe”, Mat. Sb., 195:12 (2004),  27–46  mathnet  mathscinet  zmath; Sb. Math., 195:12 (2004), 1727–1746  isi  scopus
11. A. M. Il'in, V. V. Nesterova, “Asymptotic form of solution of the degenerate differential equation of third order with a small parameter at the highest derivative”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004),  1574–1584  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:9 (2004), 1494–1504
12. A. M. Il'in, B. I. Suleimanov, “The coefficients of inner asymptotic expansions for solutions of some singular boundary value problems”, Dal'nevost. Mat. Zh., 4:1 (2003),  78–85  mathnet
13. A. S. Vandanov, A. M. Il'in, “Равномерная асимптотика интеграла,зависящего от двух параметров”, Vestnik Chelyabinsk. Gos. Univ., 2003, 8,  35–38  mathnet
14. S. V. Zakharov, A. M. Il'in, “From weak discontinuity to gradient catastrophe”, Mat. Sb., 192:10 (2001),  3–18  mathnet  mathscinet  zmath; Sb. Math., 192:10 (2001), 1417–1433  isi  scopus
15. A. M. Il'in, “On the two-scale method for the problem of perturbed one-frequency oscillations”, TMF, 118:3 (1999),  383–389  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 118:3 (1999), 301–306  isi
16. A. M. Il'in, T. Yu. Zyryanova, “Asymptotic behavior of an elliptic equation with a small parameter multiplying the highest derivatives that degenerates on the boundary of the domain. The case of weak degeneration”, Differ. Uravn., 34:8 (1998),  1092–1099  mathnet  mathscinet; Differ. Equ., 34:8 (1998), 1096–1103
17. A. R. Danilin, A. M. Il'in, “On the structure of the solution of a perturbed optimal-time control problem”, Fundam. Prikl. Mat., 4:3 (1998),  905–926  mathnet  mathscinet  zmath
18. R. R. Gadyl'shin, A. M. Il'in, “Asymptotic behaviour of the eigenvalues of the Dirichlet problem in a domain with a narrow slit”, Mat. Sb., 189:4 (1998),  25–48  mathnet  mathscinet  zmath  elib; Sb. Math., 189:4 (1998), 503–526  isi  scopus
19. A. M. Il'in, T. Yu. Yalysheva, “An elliptic equation with a small parameter multiplying the highest derivatives that is degenerate on the boundary of the domain”, Differ. Uravn., 33:6 (1997),  847–848  mathnet  mathscinet  zmath; Differ. Equ., 33:6 (1997), 852–853
20. A. M. Il'in, “On the asymptotics of the solution of a problem with a small parameter”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989),  258–275  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:2 (1990), 261–279
21. A. M. Il'in, “A boundary layer”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 34 (1988),  175–213  mathnet  mathscinet  zmath
22. A. M. Il'in, “The Cauchy problem for a quasilinear parabolic equation with a small parameter”, Dokl. Akad. Nauk SSSR, 283:3 (1985),  530–534  mathnet  mathscinet  zmath
23. A. M. Il'in, “Investigation of singularly perturbed boundary value problems by the method of matching asymptotic expansions”, Differ. Uravn., 21:10 (1985),  1760–1766  mathnet  mathscinet
24. A. M. Il'in, “A sufficient condition for stabilization of solution of the parabolic equation”, Mat. Zametki, 37:6 (1985),  851–856  mathnet  mathscinet  zmath; Math. Notes, 37:6 (1985), 466–469  isi
25. A. M. Il'in, E. F. Lelikova, “Asymptotics of the solutions of some higher order elliptic equations in conical domains”, Mat. Sb. (N.S.), 125(167):1(9) (1984),  88–116  mathnet  mathscinet  zmath; Math. USSR-Sb., 53:1 (1986), 89–117
26. A. M. Il'in, B. I. Suleimanov, “The asymptotics of the Green function for a second-order elliptic equation near the boundary of the domain”, Izv. Akad. Nauk SSSR Ser. Mat., 47:6 (1983),  1322–1339  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:3 (1984), 579–594
27. A. M. Il'in, E. F. Lelikova, “Asymptotics of solutions of some elliptic equations in unbounded domains”, Mat. Sb. (N.S.), 119(161):3(11) (1982),  307–324  mathnet  mathscinet  zmath; Math. USSR-Sb., 47:2 (1984), 295–313
28. A. M. Il'in, “Asymptotics of the solution of a boundary value problem for Poisson's equation in the exterior of a cylinder and a half-cylinder”, Mat. Sb. (N.S.), 118(160):2(6) (1982),  184–202  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:2 (1983), 183–202
29. A. M. Il'in, T. N. Nesterova, “Asymptotics of the solution of the Cauchy problem for a quasi-linear parabolic equation with a small parameter”, Dokl. Akad. Nauk SSSR, 240:1 (1978),  11–13  mathnet  mathscinet  zmath
30. A. M. Il'in, “A boundary value problem with a small parameter”, Uspekhi Mat. Nauk, 32:3(195) (1977),  161–162  mathnet  mathscinet  zmath
31. A. M. Il'in, “A boundary value problem for the second order elliptic equation in a domain with a narrow slit. 2. Domain with a small cavity”, Mat. Sb. (N.S.), 103(145):2(6) (1977),  265–284  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:2 (1977), 227–244  isi
32. A. M. Il'in, “A boundary value problem for the elliptic equation of second order in a domain with a narrow slit. 1. The two-dimensional case”, Mat. Sb. (N.S.), 99(141):4 (1976),  514–537  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:4 (1976), 459–480  isi
33. A. M. Il'in, E. F. Lelikova, “A method of joining asymptotic expansions for the equation $\varepsilon\Delta u-a(x,y)u_y=f(x,y)$ in a rectangle”, Mat. Sb. (N.S.), 96(138):4 (1975),  568–583  mathnet  mathscinet  zmath; Math. USSR-Sb., 25:4 (1975), 533–548
34. A. M. Il'in, Yu. P. Gor'kov, E. F. Lelikova, “Method of matching of asymptotic expansions”, Dokl. Akad. Nauk SSSR, 217:5 (1974),  1033–1036  mathnet  mathscinet  zmath
35. A. M. Il'in, “On the behavior of the solution of a boundary value problem when $t\to\infty$”, Mat. Sb. (N.S.), 87(129):4 (1972),  529–553  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:4 (1972), 545–572
36. A. M. Il'in, “Asymptotic properties of a solution of a boundary-value problem”, Mat. Zametki, 8:3 (1970),  273–284  mathnet  zmath; Math. Notes, 8:3 (1970), 625–631
37. A. M. Il'in, “Differencing scheme for a differential equation with a small parameter affecting the highest derivative”, Mat. Zametki, 6:2 (1969),  237–248  mathnet  mathscinet  zmath; Math. Notes, 6:2 (1969), 596–602
38. A. M. Il'in, “On parabolic equations whose coefficients do not satisfy the Dini condition”, Mat. Zametki, 1:1 (1967),  71–80  mathnet  mathscinet  zmath; Math. Notes, 1:1 (1967), 46–51
39. K. V. Emel'yanov, A. M. Il'in, “Number of arithmetical operations necessary for the approximate solution of Fredholm integral equations of the second kind”, Zh. Vychisl. Mat. Mat. Fiz., 7:4 (1967),  905–910  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:4 (1967), 259–266
40. A. M. Il'in, “Parabolic equations with continuous coefficients”, Dokl. Akad. Nauk SSSR, 171:6 (1966),  1264–1267  mathnet  mathscinet  zmath
41. A. M. Il'in, “Stability of Cauchy problem difference schemes for systems of partial differential equations”, Dokl. Akad. Nauk SSSR, 164:3 (1965),  491–494  mathnet  mathscinet  zmath
42. A. M. Il'in, “Eigenfunctions of an elliptic operator in certain unbounded regions”, Dokl. Akad. Nauk SSSR, 161:4 (1965),  757–759  mathnet  mathscinet  zmath
43. A. M. Il'in, “On a class of ultraparabolic equations”, Dokl. Akad. Nauk SSSR, 159:6 (1964),  1214–1217  mathnet  mathscinet  zmath
44. A. M. Il'in, R. Z. Has'minskiĭ, “On Brownian Motion Equations”, Teor. Veroyatnost. i Primenen., 9:3 (1964),  466–491  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:3 (1964), 421–444
45. A. M. Il'in, V. M. Kamenkovich, “The influence of friction on ocean currents”, Dokl. Akad. Nauk SSSR, 150:6 (1963),  1274–1277  mathnet
46. A. M. Il'in, R. Z. Khas'minskii, “Asymptotic behavior of solutions of parabolic equations and an ergodic property of non-homogeneous diffusion processes”, Mat. Sb. (N.S.), 60(102):3 (1963),  366–392  mathnet  mathscinet  zmath
47. A. M. Il'in, “On the fundamental solution of a parabolic equation”, Dokl. Akad. Nauk SSSR, 147:4 (1962),  768–771  mathnet  mathscinet  zmath
48. A. M. Il'in, R. Z. Khas'minskii, “On an ergodic property of non-homogenoeus diffusion processes”, Dokl. Akad. Nauk SSSR, 145:5 (1962),  986–988  mathnet  mathscinet  zmath
49. A. M. Il'in, A. S. Kalashnikov, O. A. Oleinik, “Linear equations of the second order of parabolic type”, Uspekhi Mat. Nauk, 17:3(105) (1962),  3–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 17:3 (1962), 1–143
50. A. M. Il'in, “On the behavior of the solution of the Cauchy problem for a parabolic equation under unrestricted growth of time”, Uspekhi Mat. Nauk, 16:2(98) (1961),  115–121  mathnet  mathscinet  zmath
51. A. M. Il'in, O. A. Oleinik, “Asymptotic behavior of solutions of the Cauchy problem for some quasi-linear equations for large values of the time”, Mat. Sb. (N.S.), 51(93):2 (1960),  191–216  mathnet  mathscinet  zmath
52. A. M. Il'in, “Degenerate elliptic and parabolic equations”, Mat. Sb. (N.S.), 50(92):4 (1960),  443–498  mathnet  mathscinet  zmath
53. A. M. Il'in, O. A. Oleinik, “The behaviour of the solutions of Cauchy problem for certain quasilinear equations when the time is increasing unboundedly”, Dokl. Akad. Nauk SSSR, 120:1 (1958),  25–28  mathnet  mathscinet  zmath

54. I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, S. V. Kislyakov, L. D. Faddeev, “Vasilii Mikhailovich Babich (on his eightieth birthay)”, Uspekhi Mat. Nauk, 66:1(397) (2011),  205–207  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:1 (2011), 205–208  isi
55. N. N. Krasovskii, I. I. Eremin, A. M. Il'in, A. V. Kryazhimskii, A. B. Kurzhanskii, V. I. Berdyshev, V. V. Vasin, A. A. Makhnev, S. V. Matveev, Yu. N. Subbotin, A. G. Chentsov, V. N. Ushakov, V. V. Kabanov, V. I. Maksimov, “To the 75th anniversary of academician of Russian Academy of Sciences Yu. S. Osipov”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  5–6  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S1–S3  scopus
56. O. V. Besov, L. Véron, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, E. Mitidieri, S. M. Nikol'skii, L. V. Ovsyannikov, A. Tesei, “Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday”, Tr. Mat. Inst. Steklova, 260 (2008),  7–9  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 1–2  isi  elib
57. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (on his 70th birthday)”, Uspekhi Mat. Nauk, 61:2(368) (2006),  177–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 373–378  isi
58. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (A Tribute in Honor of His Seventieth Birthday)”, Differ. Uravn., 41:12 (2005),  1587–1591  mathnet  mathscinet; Differ. Equ., 41:12 (2005), 1659–1663
59. M. S. Agranovich, A. I. Aptekarev, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, A. M. Il'in, V. P. Maslov, M. M. Malamud, B. P. Paneah, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (on his 70th birthday)”, Uspekhi Mat. Nauk, 59:5(359) (2004),  175–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 991–1000  isi
60. T. D. Venttsel', V. S. Vladimirov, V. V. Zhikov, A. M. Il'in, V. A. Il'in, V. A. Kondrat'ev, L. D. Kudryavtsev, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Osipov, E. V. Radkevich, N. Kh. Rozov, V. A. Sadovnichii, L. D. Faddeev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Ol'ga Arsen'evna Oleinik (obituary)”, Uspekhi Mat. Nauk, 58:1(349) (2003),  165–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:1 (2003), 161–172  isi
61. Yu. S. Osipov, V. I. Berdyshev, A. M. Il'in, A. I. Korotkii, V. V. Samofalov, S. S. Titov, O. N. Ul'yanov, O. B. Khairullina, “Anatolii Fedorovich Sidorov (1933–1999)”, Trudy Inst. Mat. i Mekh. UrO RAN, 9:2 (2003),  3–9  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S1–S7
62. V. S. Buldyrev, A. M. Vershik, I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, L. D. Faddeev, “Vasilii Mikhailovich Babich (on his 70th birthday)”, Uspekhi Mat. Nauk, 57:3(345) (2002),  181–187  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:3 (2002), 627–635  isi
63. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Uspekhi Mat. Nauk, 55:5(335) (2000),  161–168  mathnet  mathscinet; Russian Math. Surveys, 55:5 (2000), 977–985  isi
64. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Uspekhi Mat. Nauk, 54:2(326) (1999),  195–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 465–476  isi
65. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Uspekhi Mat. Nauk, 51:1(307) (1996),  133–136  mathnet  mathscinet; Russian Math. Surveys, 51:1 (1996), 129–133  isi
66. A. A. Borovkov, A. A. Gonchar, I. A. Ibragimov, A. M. Il'in, Yu. V. Prokhorov, A. V. Skorokhod, “Rafail Zalmanovich Khas'minskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 47:4(286) (1992),  223–225  mathnet  mathscinet; Russian Math. Surveys, 47:4 (1992), 243–246  isi

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019